Explicit conditions of exponential stability for a linear impulsive delay differential equation

L. Berezansky, E. Braverman

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

For a scalar delay differential equation x(t) + ∑mk = 1 Ak(t)x[hk(t)] = 0, t ε [0, ∞), x(t) ε R, hk(t) ≤ t, with impulsive conditions x(τj) = Bjx(τj - 0), 1imj→∞ τj = ∞ explicit exponential stability results are obtained.

Original languageEnglish
Pages (from-to)439-458
Number of pages20
JournalJournal of Mathematical Analysis and Applications
Volume214
Issue number2
DOIs
StatePublished - 15 Oct 1997

Fingerprint

Dive into the research topics of 'Explicit conditions of exponential stability for a linear impulsive delay differential equation'. Together they form a unique fingerprint.

Cite this